# SDR FDEA201901090067

- Difficulty date: January 9, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 34,166 hours, 18,314 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON T/O AT KOAK INITIAL THROTTLE INPUT LEFT THROTTLE WAS MOVING FORWARD, BUT RIGHT THROTTLE DID NOT.  REJECTED T/O AT APPROX 15 KTS, RAN REJECTED T/O CHECKLIST AND TAXIED BACK FOR T/O.  ALL THRUST SETTINGS MUST BE MANUALLY SET.  NO OPS WITHIN METRIC AIRSPACE.  CHECKED MTP FOR FAULTS, NONE NOTED.  COMPLIED WITH A/T ADJUSTMENT AND TEST PER MM 22-30-00-05-1, OPS CHECKS NORMAL.  COMPLIED WITH AFS LAND TEST PER MM 22-40-00-05.  AFS LAND TEST PASS.
